MathSciNet Relay Station
MathSciNet bibliographic data
MR1695131 35J65 (35B05)
Hill, S.; Moore, K. S.; Reichel, W. Existence and uniqueness theorems for singular anisotropic quasilinear elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1673–1683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement